Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

9 days off Xanax


[...]

Recommended Posts

Hi all (: I’m sorry for my English, it’s not my first language. I have been on Xanax for 4.5 years, now off for 9 days(July 31th) after taper - I went from 2.5mg (0.50 x 5 times) to 0.375mg in 2 months. then jumped at 0.25 I’m really struggling physically and mentally. don’t know how can I back to work like that..
Link to comment
Share on other sites

Hello LUX, Welcome to BenzoBuddies!

 

Wow, that was a fast taper and you jumped at a fairly high dose, I'm not surprised to hear you're not feeling well!  Your English is just fine, so no worries, we'll figure this out together.

 

How long has it been since you stopped taking the .25 mgs, if it hasn't been too long, you might think about reinstating and tapering a bit more.  This may not help though since even those who do a slow taper often report experiencing symptoms long after their last dose.

 

We can help you make it through this by letting you know it can and does get better but it takes a long time for our brain to recover the function the drug disrupted.  You might want to post on the Post-withdrawal Recovery Support  board, there you'll find lots of members who can relate to what you're feeling.

 

Let us know how we can help you.

 

Pamster

Link to comment
Share on other sites

×
×
  • Create New...